# SDR AU000062

- Difficulty date: January 14, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Part number: D3671052505000
- Condition: Cracked
- Location: Apu Bleed Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) APU BLEED AIR SUPPLY DUCT HOLED IN THE AREA LOCATED AFT OF THEREAR CARGO HOLD BETWEEN FRAMES NR 68 AND NO70. THE HOLE WASAPPROXIMATELY 9.525MM (0.375IN) IN DIAMETER AND LOCATED AT THE 6O'CLOCK POSITION AND WAS ASSOCIATED WITH AN AREA OF SEVERECORROSION INITIATED BY HYDRAULIC FLUID (SKYDROL) CONTAMINATIONFROM A LEAKING PRESSURE FITTING LOCATED ABOVE THE DUCT AT FRAME NO69. THE HYDRAULIC FLUID HAD SOAKED INTO THE INSULATION MATERIAL SURROUNDING THE DUCT. A SECTION OF THE DUCT SUPPORT RIB HAD BEENCORRODED AWAY AND THE INSULATION HAD BEEN BURNT BY THE HOT BLEEDAIR.
